Journal of Mathematics of Kyoto University

Some basic results on canonical modules

Yoichi Aoyama

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ. Volume 23, Number 1 (1983), 85-94.

Dates
First available: 17 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.kjm/1250521612

Mathematical Reviews number (MathSciNet)
MR692731

Zentralblatt MATH identifier
0515.13011

Citation

Aoyama, Yoichi. Some basic results on canonical modules. Journal of Mathematics of Kyoto University 23 (1983), no. 1, 85--94. http://projecteuclid.org/euclid.kjm/1250521612.


Export citation